# SDR 95ZZZW623

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Drive
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAS - FLT 80 - 'A' SYSTEM FLUID LOSS IN FLIGHT.  REMOVED AND REPLACED FLAP POWER DRIVE UNIT AS PER MM CHAPTER 27-51-62.  LEAK OPS CHECK NORMAL.
